# SDR GTIA030475

- Difficulty date: May 13, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD VANE BARE METAL AT LOWER SURFACE AND CHAFED ON FIXED TRAILING EDGE.  DISCOVERED CRACK ON BOTTOM SIDE OF VANE.  ON REMOVAL OF RUBSTRIPS, FOUND SKIN DELAMINATION.  REPAIRED DELAMS UNDER RUBSTRIPS.  (M)
